Alert archive / West Virginia / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 75, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 4, 2008, 1:45 PM EDT for Jackson County, Mason County, Putnam County, West Virginia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2008, 1:45 PM EDT (17:45 UTC)
- Expired
- Jun 4, 2008, 2:30 PM EDT
- In force
- 45 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Jackson County, WV, Mason County, WV, Putnam County, WV
The radar
The Charleston,WV radar (KRLX), 37 km from the middle of the area, began a volume at 17:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 9:18 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.8 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 565 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 288 m²/s²
- 0-3 km storm-relative helicity
- 379 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 041745
SVRRLX
WVC035-053-079-041830-
/O.NEW.KRLX.SV.W.0075.080604T1745Z-080604T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
145 PM EDT WED JUN 4 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN JACKSON COUNTY IN WEST VIRGINIA...
SOUTHERN MASON COUNTY IN WEST VIRGINIA...
NORTHERN PUTNAM COUNTY IN WEST VIRGINIA...
* UNTIL 230 PM EDT
* AT 141 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
BUFFALO MOVING EAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
KENNA BY 210 PM EDT...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT WEDNESDAY
AFTERNOON FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL WEST
VIRGINIA.
LAT...LON 3869 8210 3887 8153 3883 8152 3865 8155
3861 8152 3859 8155 3856 8165 3862 8170
3859 8175 3855 8176 3851 8206
TIME...MOT...LOC 1745Z 259DEG 35KT 3862 8196
$$
291 follow-up statement
000
WWUS51 KRLX 041800
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
200 PM EDT WED JUN 4 2008
WVC053-041810-
/O.CAN.KRLX.SV.W.0075.000000T0000Z-080604T1830Z/
MASON WV-
200 PM EDT WED JUN 4 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MASON COUNTY IS
CANCELLED...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3862 8203 3866 8196 3868 8180 3871 8182
3874 8180 3878 8182 3887 8153 3860 8154
3856 8165 3862 8170 3859 8175 3855 8176
3851 8205 3860 8206
TIME...MOT...LOC 1800Z 259DEG 35KT 3863 8177
$$
WVC035-079-041830-
/O.CON.KRLX.SV.W.0075.000000T0000Z-080604T1830Z/
PUTNAM WV-JACKSON WV-
200 PM EDT WED JUN 4 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR SOUTHERN JACKSON AND NORTHERN PUTNAM COUNTIES IN WEST VIRGINIA...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS
LOCATED 6 MILES WEST OF LIBERTY...OR ABOUT 23 MILES SOUTHEAST OF
GALLIPOLIS...MOVING EAST AT 40 MPH.
DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3862 8203 3866 8196 3868 8180 3871 8182
3874 8180 3878 8182 3887 8153 3860 8154
3856 8165 3862 8170 3859 8175 3855 8176
3851 8205 3860 8206
TIME...MOT...LOC 1800Z 259DEG 35KT 3863 8177
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 6:46 AM EDT, 6 hours 59 minutes earlier.
Area forecast discussion, Jun 4, 6:46 AM EDT, 6 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
646 AM EDT WED JUN 4 2008
.SYNOPSIS...
MOST WIDESPREAD CONVECTION WILL TRY TO LIFT FURTHER NORTH TODAY.
BUT FLOOD AND SEVERE THREAT CONTINUES. UPPER LEVEL RIDGE BUILDS
NORTH ON THURSDAY. SO SUMMER HEAT IS COMING.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
ACTIVE WEATHER ON-GOING THROUGHOUT THE GRAVEYARD SHIFT...WITH
SMALL STREAM FLOODING AND A FEW SEVERE THUNDERSTORMS WARNINGS PLUS
MORE TORNADO WATCHES VIA SPC.
ONE MORE DAY OF ACTIVE WEATHER...BEFORE SUMMER MAKES AN APPEARANCE.
NOT TOO KEEN ON MORNING CONVECTION HTS-CRW-BKW ON SOUTH. BUT SMALL
STREAM FLOOD THREAT CONTINUES ACROSS THE EXTREME NORTH.
MAIN SUPPORT TRIES TO LIFT A BIT FURTHER NORTH TODAY...SO HOPING
THE MOST WIDESPREAD CONVECTION SHIFTS INTO WESTERN PENNSLVANIA.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
WARM FRONT SITUATED ACROSS NORTHERN TIER OF AREA RIGHT AT THE START
OF THE PERIOD. NEXT IN A SERIES OF SHORT WAVE TROUGHS MOVES IN FROM
THE W ALONG WITH STRENGTHENING LOW LEVEL SW FEED ESPECIALLY GIVEN
MORNING HOURS WITH ENHANCED LLJ AT SUNRISE. THIS SHOULD GIVE RISE
TO SOME KIND OF CONVECTIVE COMPLEX WITH HEAVY RAIN FALL MOVING
THROUGH E CNTRL OH COUNTIES IN THE MORNING AND ON TO THE ENE THROUGH
MIDDAY. SECOND SHORT WAVE TAKES A SIMILAR TRACK IN THE AFTERNOON
LIKELY GENERATING ANOTHER ROUND OF CONVECTION NEAR THE FRONT.
FLOW OF 40-50 KTS PLUS CAPE UP TO 2500 J/KG ON DEW POINTS AROUND
70 AND H85 THETA E VALUES NEAR 340K...SPS SLIGHT RISK ACROSS
NORTHERN PORTION OF AREA LOOKS GOOD. THE HEAVIEST QPF IN ALL THE
MODEL GUIDANCE CONTINUES TO BE IN AN W-E AXIS N OF THE FORECAST
AREA...BUT THE UPPER OH BASIN LOCATION OF THIS AXIS...AND THE
POTENTIAL FOR HEAVY RAIN SEVERAL TIMES TONIGHT THROUGH WED DOES
RAISE CONCERN FOR EXCESSIVE RAINFALL. RIVER FORECAST CRESTS ARE
COMFORTABLY BELOW FLOOD STAGE AT THIS TIME...BUT THIS WILL NEED
CLOSELY MONITORED.
AFTER WED...WARM FRONT LIFTS N OF THE AREA...PUTTING THE AREA UNDER
UPPER RIDGE WITH SUMMER LIKE WEATHER FOR THE COUNT.
STAYED MOSTLY NEAREST HIGH SIDE OF GUIDANCE FOR HIGHS WED WITH
LOWEST VALUES N. LOWS WED NT AND THU NT LOOKED GOOD. RAISED HIGHS
THU TO REFLECT A BLEND OF THE NUMBERS AS THE MAV /MID 90S/ STILL
SEEMS A BIT HIGH. STAYED A LITTLE BELOW THE HIGH MAV FRI AND
LOWERED THE VALLEYS FRI NT.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
UPPER LEVEL RIDGE AND ASSOCIATED BERMUDA HIGH WILL SET UP OVER THE
LONG TERM PORTION OF THE FORECAST. THIS WILL TRANSLATE INTO A PERIOD
OF HOT AND HUMID WEATHER FOR THE CWA IN SOUTHWESTERLY SURFACE FLOW.
THIS WILL EFFECTIVELY DEFLECT INCOMING SYSTEMS FROM THE WEST OFF TO
THE NORTH...AND WILL EXPECT THE RING OF FIRE TO SET UP ALONG THE
PERIPHERY OF THE HIGH. MAIN QUESTION WILL BE WHETHER OR NOT THE
PERIPHERY WILL SINK FAR ENOUGH SOUTHEAST TO CLIP THE CWA TO ENHANCE
ANY THUNDERSTORM THREATS. OTHERWISE...WILL SEE A FAIR AMOUNT OF
CUMULUS DEVELOPMENT DURING THE HEATING OF THE DAY...AND WILL EXPECT
A FEW OF THESE TO BREAK THE CAP AND MATURE INTO THUNDERSTORMS.
SHOULD BE DIFFICULT TO UTILIZE ANY CAPE HOWEVER...AND WILL EXPECT
MOST PLACES TO REMAIN DRY DURING THE DURATION OF THIS SET UP.
TEMPERATURES WILL BE IN THE UPPER 80S TO LOW 90S GENERALLY AREA
WIDE...WITH THE HIGHER ELEVATIONS A SMALL HANDFUL OF DEGREES OFF THE
PACE OF THE LOWLANDS.
&&
.AVIATION /12Z WEDNESDAY THROUGH SUNDAY/...
CONVECTION CKB-EKN SHOULD EXIT ARND 12Z. HAVE CONVECTION REDEVELOPG
AFTER 15Z. MOST WIDESPREAD ACTIVITY MAY SHIFT N TOWARD WRN PA FOR
THE 18Z WED TO 00Z THU...BUT A QUICK BAND SHOULD STILL MOVE THRU
WV 16-21Z.
ALSO INCLUDED SOME POST PRECIP FOG AS UPPER RIDGE BUILDS IN WED NIGHT
AFTER 02Z THURSDAY AND WINDS DECREASE.
AVIATION OUTLOOK /AFTER 00Z THURSDAY/...
IFR IN VALLEY FOG POSSIBLE 04Z-12Z THURSDAY.
&&
.HYDROLOGY...
WILL CONTINUE THE FLASH FLOOD WATCH A FEW HOURS LONGER THAN
PRIOR...SINCE AFTERNOON CONVECTION SHOULD SWING THROUGH THE WET
GROUND COUNTIES ACROSS SOUTHEAST OHIO AND NORTHERN WEST VIRGINIA.
ALSO ADDED A FEW COUNTIES TO THE FLASH FLOOD WATCH...AROUND EKN.
CURRENTLY NO RIVER FLOODING FORECAST...STRONG RISES ON HOCKING AND
MAYBE THE WEST FORK.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR WVZ007>011-
016>020-027>032-037>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 6 PM EDT THIS AFTERNOON FOR OHZ066-067-
075-076-083>086.
KY...NONE.
VA...NONE.
&&
SYNOPSIS...KTB/CL
NEAR TERM...KTB
SHORT TERM...CL
LONG TERM...26
AVIATION...KTB
HYDROLOGY...KTBHazardous weather outlook, Jun 4, 10:00 AM EDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1000 AM EDT WED JUN 4 2008 OHZ066-067-075-076-083>086-WVZ007>011-016>020-027>032-037>040-046- 047-051400- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE- CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 1000 AM EDT WED JUN 4 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 6 PM EDT THIS AFTERNOON... ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. KYZ101>103-105-OHZ087-WVZ005-006-013>015-024>026-034>036-051400- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN- PUTNAM-KANAWHA-MINGO-LOGAN-BOONE-WYOMING-RALEIGH-FAYETTE- 1000 AM EDT WED JUN 4 2008 ...TORNADO WATCH 446 IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED. VAZ003-004-WVZ033-051400- DICKENSON-BUCHANAN-MCDOWELL- 1000 AM EDT WED JUN 4 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jun 4, 12:45 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 1245 PM EDT WED JUN 4 2008 WVZ016-027-028-037-038-041715- WEBSTER WV-BRAXTON WV-ROANE WV-CLAY WV-NICHOLAS WV- 1245 PM EDT WED JUN 4 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 1245 PM EDT...A STRONG THUNDERSTORM WAS OVER WALLBACK...OR ABOUT 40 MILES NORTHWEST OF RICHWOOD...MOVING EAST AT 50 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... SERVIA...STRANGE CREEK...CENTRALIA...LITTLE BIRCH...FRAMETOWN AND PROCIOUS. WIND GUSTS TO 55 MPH ARE POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
Local storm report, Jun 4, 12:52 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
1252 PM EDT WED JUN 4 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
1231 PM FLOOD CLARKSBURG 39.29N 80.38W
06/04/2008 HARRISON WV PUBLIC
STREAMS OUT OF THEIR BANKS.
&&
NNNNLocal storm report, Jun 4, 1:01 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
101 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG 5 W WEST UNION 39.30N 80.87W
06/04/2008 DODDRIDGE WV DEPT OF HIGHWAYS
NUMEROUS TREES DOWN ALONG COUNTY RT. 15
&&
NWLocal storm report, Jun 4, 1:31 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
131 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG 1 S HARRISVILLE 39.20N 81.05W
06/04/2008 RITCHIE WV PUBLIC
NUMEROUS TREES DOWN 1/2 MILE SOUTH OF HARRISVILLE
&&
NWLocal storm report, Jun 4, 1:36 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
136 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 5 S KENNA 38.60N 81.66W
06/04/2008 JACKSON WV DEPT OF HIGHWAYS
TREES DOWN ALONG COUNTY ROUTE 21
&&
NWLocal storm report, Jun 4, 1:37 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
137 PM EDT WED JUN 04 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM TSTM WND DMG DIANA 38.57N 80.41W
06/04/2008 WEBSTER WV DEPT OF HIGHWAYS
TREES DOWN THROUGHOUT COUNTY
&&
NWThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 10:24 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wirt, Wood | 36 min |
| Jun 3, 10:45 PM EDT | Flash Flood Watch | RLX | Barbour, Braxton, Calhoun, Clay, Doddridge, Gilmer and 12 more | 29 hr |
| Jun 3, 10:53 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Pleasants, Ritchie, Tyler, Wood | 3 hr |
| Jun 3, 11:01 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Ritchie, Roane, Wirt, Wood | 44 min |
| Jun 3, 11:15 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 45 min |
| Jun 4, 12:17 AM EDT | Flash Flood Warning | RLX | Barbour | 118 min |
| Jun 4, 12:57 AM EDT | Flash Flood Warning | RLX | Taylor | 3 hr |
| Jun 4, 1:05 AM EDT | Flash Flood Warning | RLX | Randolph | 3 hr |
| Jun 4, 1:26 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer, Jackson, Kanawha and 2 more | 49 min |
| Jun 4, 1:56 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison | 3 hr |
| Jun 4, 2:15 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Fayette, Kanawha, Nicholas, Webster | 45 min |
| Jun 4, 4:57 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Taylor | 3 hr |
| Jun 4, 10:38 AM EDT | Areal Flood Warning | RLX | Harrison | 10 hr |
| Jun 4, 10:53 AM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Doddridge, Jackson, Ritchie, Wirt, Wood | 52 min |
| Jun 4, 10:55 AM EDT | Areal Flood Warning | RLX | Doddridge, Ritchie, Wood | 6 hr |
| Jun 4, 11:07 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason | 38 min |
| Jun 4, 11:28 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Ritchie | 47 min |
| Jun 4, 11:55 AM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam, Roane | 50 min |
| Jun 4, 12:24 PM EDT | Areal Flood Warning | RLX | Barbour, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 12:29 PM EDT | Severe Thunderstorm Warning | RLX | Lewis, Randolph, Upshur | 46 min |
| Jun 4, 12:44 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 3 hr |
| Jun 4, 1:04 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Webster | 26 min |
| Jun 4, 1:23 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 52 min |
| Jun 4, 2:05 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 25 min |
| Jun 4, 2:14 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 46 min |
| Jun 4, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane | 44 min |
| Jun 4, 2:55 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 41 min |
| Jun 4, 3:02 PM EDT | Severe Thunderstorm Warning | RLX | Cabell | 43 min |
| Jun 4, 3:08 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 52 min |
| Jun 4, 3:26 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Jackson, Kanawha, Mason, Putnam, Roane | 49 min |
| Jun 4, 3:34 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Putnam | 41 min |
| Jun 4, 3:40 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 50 min |
| Jun 4, 3:47 PM EDT | Areal Flood Warning | RLX | Pocahontas, Randolph | 11 hr |
| Jun 4, 4:12 PM EDT | Areal Flood Warning | RLX | Barbour, Harrison, Lewis, Taylor, Upshur | 4 hr |
| Jun 4, 4:14 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Braxton, Calhoun, Clay, Gilmer, Lewis and 6 more | 76 min |
| Jun 4, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Putnam, Wayne | 46 min |
| Jun 4, 4:46 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 44 min |
| Jun 4, 5:49 PM EDT | Areal Flood Warning | RLX | Jackson | 116 min |
| Jun 4, 7:01 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason | 44 min |
| Jun 4, 7:07 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Putnam | 38 min |
| Jun 4, 7:47 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Gilmer, Jackson, Ritchie, Roane, Wirt | 58 min |
| Jun 4, 7:50 PM EDT | Areal Flood Warning | RLX | Jackson, Mason, Roane | 4 hr |
| Jun 4, 7:50 PM EDT | River Flood Warning | RLX | Calhoun, Gilmer | 29 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.